Withdrawing from Effexor causes what I've coined "The Zaps". Sounds & feels like a live wire electrifying your brain! Not fun! I've taken the advice of another blogger who suggested fish oil & Vit.C. I started taking 2 tablespns of fish oil /Vit.C every 2-3 hours yesterday afternoon. By bedtime I was feeling NINETY% BETTER! I went to sleep without the whip snapping in my head, woke refreshed and have so far only experienced "The Zaps" once or twice in the past 4 hours. A MARKED improvement from yesterday, where I could barely walk without dizziness & noises! I'm sure any brand will do, but I got "NutraSea" fish oil, comes in Tangerine or Lemon. Also tooks lots of Vit.C chewable supplements. Still a bit foggy but, MUCH better. I'll stick with this for a while. I hope this information helps other "Zap" sufferers! Peace, Health, Love :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 1 answer
Posted 6 Jul 2010 • 3 answers
Posted 22 Nov 2011 • 2 answers
Posted 16 Feb 2013 • 2 answers
Posted 13 Apr 2016 • 1 answerFAQ by Drugs.com